MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Codes Failure to Sense (1559); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to hamilton medical ag, that: the hamilton-t1 ventilator (pn 161006 / sn (b)(6) exhibited a 231022 error code during neo therapy.The exact date and time of the event is unknown.This is the second time in x weeks' timeframe that this event occurred.Additionally, it was reported that there was a loss of pressure while running ncpap on a transport flight, with the reported event date of april 26, 2026.Medical intervention was reported, but of unknown nature.Patient involvement with medical intervention (unknown nature), but without patient, user or third-party harm was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4) investigation is ongoing.Follow-ups will be performed to clarify the nature and details of the reported event as well as to confirm the event date.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
jan schaufelberger
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25518265
Report Number3001421318-2026-00379
Device Sequence Number9940134
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public07630002801850
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161006
Device Catalogue Number161006
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date06/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown